# SDR SWIA200719121

- Difficulty date: October 7, 2007
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N910EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7727
- Aircraft time: 13,309 hours, 10,833 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO DOOR FRAME STIFFENERS ARE CRACKED, FOUND AT C-CHECK.  REPLACED FORWARD LOWER CARGO DOOR TRACK CHANNEL AS PER CRJ200 SRM 51-41-02 PGS 1-18 AND 51-40-02 PGS 1-18.
